# SDR ZZDA2011467

- Difficulty date: May 8, 2011
- Submitted: May 10, 2011
- Operation: Air carrier
- Aircraft: N968AT
- Make and model: Boeing 717-200
- Aircraft serial: 55029
- System (JASC): 2560 · Emergency Equipment
- Part: Gust Lock
- Condition: Dirty
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR GIRT BAR WILL NOT STAY LATCHED.  REMOVED AND CLEANED GUST LOCK AND OPS CHECKED GOOD PER B717 AMM 25-61.
